# SDR DALA1148749014

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 44,944 hours, 35,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON PREVIOUS REPAIR DOUBLER AT LOWER BEAM FROM STA Y=668-680 OF MID CARGO COMPARTMENT DOOR JAMB.  REPAIR DOUBLER WAS REPLACED IAW SRM 53-05 FIG 123.
